# SDR AU960181

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Microswitch
- Part number: 1SE13
- Condition: Intermittent
- Location: Lg Position Ind
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK MICROSWITCH INTERMITTENT IN  OPERATION - LH MLG SIDEBRACE LOCK LINK TENSION TOO HIGH
